# SDR CHQA20130319100

- Difficulty date: March 19, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 18,953 hours, 16,519 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,788 hours, 22,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OUTBOARD SEAT TRACK SUPPORT AT FRAME 50.  THE SEAT TRACK SUPPORT WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-005077A.
